# SDR FDEA201212214353

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327062002900
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242RG, CRUSHED AT UPPER SURFACE.  REMOVED FLOORBOARD IAW AMM 53-10-23-04.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SR2 25-005 REV J AND REINSTALLED.
